# SDR 98UAL900201

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0207910
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO BLOWN RIGHT INBOARD MAIN TIRE.  *S/D*  FOUND EXTENSIVE DAMAGE TO RIGHT MAIN GEAR, WING AND FLAP AREA.  REPLACED NR 3 AND NR 4 MLG WHEEL TIRE ASSEMBLIES.  REPAIRED RIGHT WING TRAILING EDGE UPPER AND LOWER WING PANELS, PANEL SUPPORT RIBS AND FUSELAGE FAIRINGS.  REPLACED RIGHT MLG INBOARD DOOR, SPOILER PANELS NR 8 AND NR 9, MIDFLAP AND INBOARD AFT FLAP PANELS.  PERFORMED MANUAL EXTENSION CHECK OF ALL THREE GEARS.
